Discussions By Condition: Sexual conditions

allergic to the pill

Posted In: Sexual conditions 1 Replies
  • Posted By: jo_safeforever
  • January 26, 2008
  • 00:12 AM

I had an allergic reaction to my contraceptive pill, which caused my vulva to become very itchy and red etc. I stopped taking and got my prescription changed and it went away.
I haven't started the new prescription yet because i have to wait for the first day of my cycle, so what i want to know is. Willing taking this other pill cause the reaction to come back?
I really hope not, because it was pretty unbearable. :(
Also, should I treat the area in anyway or do allergic reactions just clear up on their own?

Reply Flag this Discussion

1 Replies:

  • you can take benadryle and wash yourself with vagisil soap if there are no open sores.If there are no sores use vagisil cream
    rachel125 112 Replies
    • January 26, 2008
    • 00:31 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?